邮箱 English

人员 > 科研教学系列 > 温家强

温家强

访问助理教授  

  • 简历
  • 科研
  • 教学
  • 发表论著

研究领域

l 倒向随机微分方程

l 随机最优控制

l 金融数学


教育背景


l 2012.09 — 2018.06,   山东大学,数学学院,获金融数学专业博士学位

l 2016.12 — 2017.12,美国中佛罗里达大学,数学系,联合培养博士

l 2008.09 — 2012.06,大理大学,数学系,获数学与应用数学学士学位



工作经历

l 2020.09 — Present,     南方科技大学,数学系,助理教授

l 2018.09 — 2020.09, 南方科技大学,数学系,博士后

l 2018.06 — 2018.09, 香港理工大学,数学系,研究助理


代表著作(*通讯作者)

1. Ying Hu, Xun Li and Jiaqiang Wen*, Anticipated backward stochastic differential equations with quadratic growth, Journal of Differential Equations, Accept, In Press.

2. Yufeng Shi, Jiaqiang Wen* and Jie Xiong, Backward doubly stochastic Volterra integral equations and their applications, Journal of Differential Equations, 269 (2020), 6492–6528.

3. Jiaqiang Wen, Xun Li and Jie Xiong, Weak Closed-Loop Solvability of Stochastic Linear Quadratic Optimal Control Problems of Markovian Regime Switching System, Applied Mathematics and Optimization, In Press. https://doi.org/10.1007s00245-020-09653-8. 

4. Soukaina Douissi, Jiaqiang Wen* and Yufeng Shi, Mean-field anticipated BSDEs driven by fractional Brownian motion and related stochastic control problem, Applied Mathematics and Computation, 355 (2019), 282–298.

5. Jiaqiang Wen and Yufeng Shi, Symmetrical martingale solutions of backward doubly stochastic Volterra integral equations, Computers and Mathematics with Applications, 79 (2020) 1435–1446.

6. Jiaqiang Wen and Yufeng Shi, Solvability of Anticipated Backward Stochastic Volterra Integral Equations, Statistics and Probability Letters, 156 (2020), 108599.

7. Jiaqiang Wen and Yufeng Shi, Backward doubly stochastic differential equations with random coefficients and quasi-linear stochastic PDEs, Journal of Mathematical Analysis and Applications, 476 (2019), 86–100.


8. Jiaqiang Wen and Yufeng Shi, Maximum principle for a stochastic delayed system involving terminal state constants, Journal of Inequalities and Applications, 103 (2017), 1–16.


9. Jiaqiang Wen and Yufeng Shi, Anticipating backward stochastic differential equations driven by fractional Brownian motion, Statistics and Probability Letters, 122 (2017), 118–127.